Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 271, NWS Tulsa, OK

May 22, 2024Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 22, 2024, 10:46 AM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2024, 10:46 AM CDT (15:46 UTC)
Expired
May 22, 2024, 11:04 AM CDT
In force
18 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 60 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 10:02 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
993 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
18.5

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS54 KTSA 221546
SVRTSA
OKC077-079-221630-
/O.NEW.KTSA.SV.W.0271.240522T1546Z-240522T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1046 AM CDT Wed May 22 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northeastern Latimer County in southeastern Oklahoma...
  Central Le Flore County in southeastern Oklahoma...

* Until 1130 AM CDT.

* At 1045 AM CDT, a severe thunderstorm was located 4 miles east of
  Red Oak, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Poteau...                         Heavener...
  Wister...                         Howe...
  Red Oak...                        Fanshawe...
  Lake Wister State Park...         Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3486 9508 3500 9511 3511 9453 3485 9448
TIME...MOT...LOC 1545Z 265DEG 29KT 3496 9501 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
2 follow-up statements
906 
WWUS54 KTSA 221557
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1057 AM CDT Wed May 22 2024

OKC077-221607-
/O.CAN.KTSA.SV.W.0271.000000T0000Z-240522T1630Z/
Latimer OK-
1057 AM CDT Wed May 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3489 9494 3494 9496 3494 9493 3503 9493
      3511 9453 3492 9449
TIME...MOT...LOC 1557Z 262DEG 30KT 3498 9488 

$$

OKC079-221630-
/O.CON.KTSA.SV.W.0271.000000T0000Z-240522T1630Z/
Le Flore OK-
1057 AM CDT Wed May 22 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR CENTRAL LE FLORE COUNTY...

At 1057 AM CDT, a severe thunderstorm was located near Fanshawe,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Poteau...                         Wister...
Howe...                           Fanshawe...
Lake Wister State Park...         Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3489 9494 3494 9496 3494 9493 3503 9493
      3511 9453 3492 9449
TIME...MOT...LOC 1557Z 262DEG 30KT 3498 9488 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
701 
WWUS54 KTSA 221604
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1104 AM CDT Wed May 22 2024

OKC079-221614-
/O.CAN.KTSA.SV.W.0271.000000T0000Z-240522T1630Z/
Le Flore OK-
1104 AM CDT Wed May 22 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3489 9494 3494 9496 3494 9493 3503 9493
      3511 9453 3492 9449
TIME...MOT...LOC 1602Z 265DEG 29KT 3499 9481 

$$

Mejia

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:24 AM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, May 22, 6:24 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
624 AM CDT Wed May 22 2024

...New AVIATION...

.SHORT TERM...
(Today)
Issued at 401 AM CDT Wed May 22 2024

Shower and thunderstorm development is expected to commence
between now and daybreak, with roughly the Interstate 40 corridor
being the most likely area for initial development near a
southward moving frontal boundary in that vicinity. Storms will
spread both north and south of the front with time, and at least a
marginal severe weather threat will exist with this early day
activity.

Storm intensities may ramp up by afternoon near or just north of
the frontal boundary from southeast Oklahoma into western
Arkansas. Hail will be the main severe weather threat north of the
boundary, while all hazards will be possible near the Red River
in the vicinity of the surface front. Locally heavy rainfall will
also be possible, with the current flood watch remaining valid.

Temperatures will be cooler today, with afternoon highs ranging
from the mid 70s to lower 80s.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 401 AM CDT Wed May 22 2024

Shower and storm chances will be greatest tonight across southeast
Oklahoma, but if convection today forces the surface boundary too
far south, coverage and intensity of storms tonight may end up
being less than forecast. The frontal boundary starts to return
north and wash out Thursday as an upper wave approaches from the
west. This will result in another round of showers and storms
Thursday afternoon and evening, with southern and eastern areas
once again favored for greatest storm coverage and heaviest rain
amounts.

A relative lull in convection is expected Friday into Saturday
afternoon before storm chances ramp up again late Saturday and
Saturday night as another upper wave moves across the area. A cold
front will follow the passage of this system, with drier weather
returning Sunday into next week as the upper level pattern changes
to a more northwest flow. There is still some uncertainty as to
whether we will be completely dry early next week, so just rode
with the NBM pops for now which keeps most of the area dry.
Temperatures through this period look to be near the seasonal
averages for late May.

&&

.AVIATION...
(12Z TAFS)
Issued at 619 AM CDT Wed May 22 2024

Scattered thunderstorms continue to develop generally north of
I-40 in eastern OK. Storms are expected to continue gradually
expanding south and east through the morning, with areas of MVFr
conditions and locally IFR within strong cells. Should see a break
early this afternoon before additional strong storms develop from
NW AR into SE OK mid to late afternoon. Overall MVFR conditions
are expected to be more widespread by this evening with
additional rounds of showers and storms possible, mainly SE of
I-44.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  63  82  68 /  60  30  50  40
FSM   80  66  83  69 /  90  50  50  60
MLC   78  65  82  68 /  90  70  60  50
BVO   77  59  82  65 /  40  10  40  40
FYV   76  62  80  64 /  80  50  50  60
BYV   75  62  80  65 /  60  50  50  60
MKO   75  63  81  66 /  90  50  50  50
MIO   75  61  81  65 /  60  20  40  50
F10   74  63  81  67 /  80  40  60  50
HHW   82  66  82  68 /  80  80  60  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday evening for OKZ049-053-072>076.

AR...Flood Watch through Thursday evening for ARZ019-020-029.

&&

SHORT TERM...05
LONG TERM....05
AVIATION...14
Hazardous weather outlook, May 22, 5:32 AM CDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
532 AM CDT Wed May 22 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
532 AM CDT Wed May 22 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Mainly Southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...This Afternoon.

DISCUSSION...
Scattered thunderstorms are developing early this morning across
northeast Oklahoma, and will increase in coverage and intensity as
the day wears on, with a shift to the southeast with time as well
as a cold front moves through the area. Isolated severe storms
with mainly a large hail potential will be possible this morning,
but the severe threat will ramp up this afternoon from southeast
Oklahoma into western Arkansas. Large hail and damaging winds will
be the main severe weather threats this afternoon and evening. The
surface frontal boundary is forecast to move south into northeast
Texas by late this afternoon, but if it stalls a bit farther
north, a limited tornado threat may develop for a time near the
Red River. Locally heavy rainfall will also be possible this
afternoon and evening from southeast Oklahoma into western
Arkansas which may result in localized flooding concerns.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...Thunderstorm Potential.
SATURDAY...Severe Thunderstorm Potential.
SUNDAY...Thunderstorm Potential.
MONDAY and TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Another round of strong to severe thunderstorms is expected
Thursday afternoon and evening as an upper level storm system
moves across the area. Locally heavy rainfall will again be
possible at this time, especially from southeast Oklahoma into
western Arkansas where flooding will become an increasing concern.

Another significant round of storms may affect the area late
Saturday and Saturday night with a severe weather and heavy rain
threat.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 22, 9:57 AM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
957 AM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     Tstm Wnd Dmg     Quinton                 35.12N 95.37W
05/22/2024                   Pittsburg          OK   Storm Chaser

            Tree damage observed in Quinton.

&&

JDS
Local storm report, May 22, 10:01 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1001 AM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     Tstm Wnd Dmg     Quinton                 35.12N 95.37W
05/22/2024                   Pittsburg          OK   Emergency Mngr

            Single family home with damage.

&&

JDS
Local storm report, May 22, 10:03 AM CDT, 43 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Tulsa OK
1003 AM CDT Wed May 22 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 AM     Tstm Wnd Dmg     Crowder                 35.12N 95.67W
05/22/2024                   Pittsburg          OK   Public

            Corrects previous tstm wnd dmg report from
            Crowder. Report of trees down in the area
            from strong thunderstorm winds.

&&

JDS
Special weather statement, May 22, 10:14 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 AM CDT Wed May 22 2024

OKZ070-072-074-221545-
Haskell OK-Muskogee OK-Sequoyah OK-
1014 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HASKELL...CENTRAL
SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 1045 AM CDT...

At 1014 AM CDT, trained weather spotters reported a strong
thunderstorm 4 miles northeast of Stigler, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Trained weather spotters.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Sallisaw...                       Stigler...
Vian...                           Keota...
Tamaha...                         Kanima...
Mc Key...

This includes Interstate 40 in Oklahoma between mile markers 292 and
311.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern and east central Oklahoma.

&&

LAT...LON 3536 9474 3536 9477 3535 9478 3533 9479
      3532 9481 3528 9482 3520 9518 3546 9519
      3555 9472 3534 9471
TIME...MOT...LOC 1514Z 259DEG 40KT 3529 9506

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
Special weather statement, May 22, 10:16 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1016 AM CDT Wed May 22 2024

OKZ075-076-221545-
Latimer OK-Le Flore OK-
1016 AM CDT Wed May 22 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LATIMER AND WEST CENTRAL
LE FLORE COUNTIES THROUGH 1045 AM CDT...

At 1015 AM CDT, Doppler radar indicated a strong thunderstorm near
Wilburton, moving east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Wilburton...                      Red Oak...
Fanshawe...                       Higgins...
Damon...                          Bengal...
Panola...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3477 9547 3495 9538 3500 9487 3478 9500
TIME...MOT...LOC 1515Z 264DEG 33KT 3489 9528

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 22, 10:32 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1032 AM CDT Wed May 22 2024

OKZ049-073-075-221615-
Pittsburg OK-Latimer OK-Pushmataha OK-
1032 AM CDT Wed May 22 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PUSHMATAHA...
SOUTHWESTERN LATIMER AND PITTSBURG COUNTIES THROUGH 1115 AM CDT...

At 1032 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Horntown to 4 miles southwest of Stuart to 6
miles southwest of Wardville. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Kiowa...
Savanna...                        Crowder...
Alderson...                       Canadian...
Indianola...                      Ashland...
Higgins...                        Haywood...
Stanley...                        Blocker...
Arrowhead State Park...           Mcalester Regional Airport...
Scipio...                         Blanco...
Haileyville...                    Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
southeastern Oklahoma.

&&

LAT...LON 3450 9567 3451 9569 3451 9567 3459 9567
      3459 9588 3468 9589 3468 9609 3505 9609
      3506 9607 3509 9606 3512 9603 3512 9601
      3515 9601 3515 9595 3514 9591 3517 9588
      3518 9556 3483 9543 3444 9537
TIME...MOT...LOC 1532Z 270DEG 37KT 3511 9625 3485 9616 3460 9612

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware34 min
May 21, 7:03 PM CDTSpecial Weather StatementTSAOkmulgee27 min
May 21, 7:24 PM CDTSpecial Weather StatementTSAOkmulgee36 min
May 21, 7:33 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee27 min
May 21, 7:57 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah33 min
May 21, 8:09 PM CDTSpecial Weather StatementTSAMuskogee36 min
May 21, 8:20 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah25 min
May 21, 8:29 PM CDTSevere Thunderstorm WarningTSAOkfuskee19 min
May 21, 8:37 PM CDTSpecial Weather StatementTSAMcIntosh38 min
May 21, 8:40 PM CDTSpecial Weather StatementTSASequoyah35 min
May 21, 8:46 PM CDTSpecial Weather StatementTSAMcIntosh29 min
May 21, 9:09 PM CDTSpecial Weather StatementTSAMcIntosh, Sequoyah36 min
May 21, 9:32 PM CDTSpecial Weather StatementTSAHaskell28 min
May 21, 10:00 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee45 min
May 21, 10:48 PM CDTSpecial Weather StatementTSAHaskell27 min
May 21, 11:33 PM CDTSpecial Weather StatementTSAHaskell27 min
May 22, 12:01 AM CDTSpecial Weather StatementTSAHaskell29 min
May 22, 12:23 AM CDTAreal Flood AdvisoryTSAHaskell3 hr
May 22, 12:32 AM CDTSpecial Weather StatementTSAHaskell28 min
May 22, 6:24 AM CDTSpecial Weather StatementTSACreek36 min
May 22, 6:52 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa17 min
May 22, 7:11 AM CDTSpecial Weather StatementTSATulsa34 min
May 22, 7:13 AM CDTSpecial Weather StatementTSACraig47 min
May 22, 7:37 AM CDTSpecial Weather StatementTSAWagoner38 min
May 22, 7:41 AM CDTSpecial Weather StatementTSACraig34 min
May 22, 7:49 AM CDTSevere Thunderstorm WarningTSAOkfuskee41 min
May 22, 7:53 AM CDTSpecial Weather StatementTSAOsage37 min
May 22, 8:06 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 22, 8:18 AM CDTSpecial Weather StatementTSAAdair, Cherokee42 min
May 22, 8:24 AM CDTSpecial Weather StatementTSAOkfuskee36 min
May 22, 8:31 AM CDTSpecial Weather StatementTSADelaware14 min
May 22, 8:34 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee41 min
May 22, 8:42 AM CDTSpecial Weather StatementTSAAdair, Cherokee33 min
May 22, 8:57 AM CDTSpecial Weather StatementTSAMcIntosh48 min
May 22, 9:02 AM CDTSpecial Weather StatementTSAAdair43 min
May 22, 9:08 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg52 min
May 22, 9:09 AM CDTSevere Thunderstorm WarningTSAAdair51 min
May 22, 9:22 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg23 min
May 22, 9:40 AM CDTTornado WarningTSAHaskell, Latimer, Pittsburg35 min
May 22, 10:10 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer, LeFlore50 min
May 22, 10:14 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah31 min
May 22, 10:16 AM CDTSpecial Weather StatementTSALatimer29 min
May 22, 10:26 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Sequoyah3 hr
May 22, 10:32 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 22, 10:40 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha50 min
May 22, 10:55 AM CDTSpecial Weather StatementTSASequoyah35 min
May 22, 11:06 AM CDTSpecial Weather StatementTSALeFlore24 min
May 22, 11:07 AM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
May 22, 11:11 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha49 min
May 22, 11:19 AM CDTSpecial Weather StatementTSAWashington26 min
May 22, 11:22 AM CDTSpecial Weather StatementTSALeFlore23 min
May 22, 11:36 AM CDTSpecial Weather StatementTSACraig24 min
May 22, 11:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 22, 11:44 AM CDTSpecial Weather StatementTSARogers31 min
May 22, 11:47 AM CDTSevere Thunderstorm WarningTSAPushmataha28 min
May 22, 11:51 AM CDTTornado WarningTSAPushmataha24 min
May 22, 11:53 AM CDTSevere Thunderstorm WarningTSALeFlore52 min
May 22, 11:59 AM CDTSpecial Weather StatementTSACraig31 min
May 22, 12:10 PM CDTSpecial Weather StatementTSARogers35 min
May 22, 12:12 PM CDTSevere Thunderstorm WarningTSAPushmataha33 min
May 22, 12:21 PM CDTSevere Thunderstorm WarningTSAPittsburg39 min
May 22, 12:28 PM CDTSevere Thunderstorm WarningTSALeFlore17 min
May 22, 12:42 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg21 min
May 22, 12:50 PM CDTSpecial Weather StatementTSADelaware25 min
May 22, 12:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg, Pushmataha52 min
May 22, 1:09 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha36 min
May 22, 1:40 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALeFlore, Pushmataha33 min
May 22, 1:47 PM CDTSpecial Weather StatementTSAPushmataha28 min
May 22, 2:04 PM CDTSevere Thunderstorm WarningTSAPushmataha26 min
May 22, 2:08 PM CDTSpecial Weather StatementTSAChoctaw37 min
May 22, 2:11 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha3 hr
May 22, 2:15 PM CDTSpecial Weather StatementTSALeFlore30 min
May 22, 2:22 PM CDTSpecial Weather StatementTSALatimer23 min
May 22, 2:24 PM CDTFlash Flood WarningTSAPushmataha3 hr
May 22, 2:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 22, 2:29 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha46 min
May 22, 2:44 PM CDTSpecial Weather StatementTSALeFlore31 min
May 22, 2:53 PM CDTSpecial Weather StatementTSAPushmataha37 min
May 22, 2:57 PM CDTAreal Flood AdvisoryTSALatimer, LeFlore2 hr
May 22, 3:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore25 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.